This page contains a list and links to my publications and preprints, and also other texts/presentations which may be worth of making public. The list of publications can also be found using my ORCID: 0000-0002-0834-9376.

Papers and preprints

  1. All n-cotilting modules are pure-injective, Proc. Amer. Math. Soc. 134 (2006), 1891-1897, doi:10.1090/S0002-9939-06-08256-6. [link to the journal]
  2. (with Jan Trlifaj): All tilting modules are of countable type, Bull. Lond. Math. Soc. 39 (2007), 121-132, doi:10.1112/blms/bdl019. [link to the journal]
  3. (with Silvana Bazzoni): All tilting modules are of finite type, Proc. Amer. Math. Soc. 135 (2007), 3771-3781, doi:10.1090/S0002-9939-07-08911-3. [link to the journal]
  4. Tilting modules over an algebra by Igusa, Smalø and Todorov, Journal of Algebra 311 (2007) 299-318, doi:10.1016/j.jalgebra.2006.11.017. [link to the journal] [PDF file - accepted author's manuscript]
  5. (with Jan Trlifaj): Generalized Hill lemma, Kaplansky theorem for cotorsion pairs, and some applications, Rocky Mountain J. Math. 39 (2009), no. 1, 305-324, doi:10.1216/rmj-2009-39-1-305. [link to the journal] [PDF file - preprint]
  6. (with Silvana Bazzoni): Sigma-cotorsion modules over valuation domains, Forum Math. 21 (2009), no. 5, 893–920, doi:10.1515/forum.2009.044. [link to the journal] [PDF file - preprint]
  7. (with Jan Saroch): The countable telescope conjecture for module categories, Adv. Math. 219 (2008), 1002-1036, doi:10.1016/j.aim.2008.05.012. [link to the journal] [arXiv:0801.3936]
  8. Telescope conjecture, idempotent ideals, and the transfinite radical, Trans. Amer. Math. Soc. 362 (2010), 1475-1489, doi:10.1090/s0002-9947-09-04812-0. [link to the journal] [arXiv:0802.2189]
  9. (with Henning Krause): The telescope conjecture for hereditary rings via Ext-orthogonal pairs, Adv. Math. 225 (2010), 2341-2364, doi:10.1016/j.aim.2010.04.027. [link to the journal] [arXiv:0810.1401]
  10. Locally well generated homotopy categories of complexes, Doc. Math. 15 (2010), 507-525. [link to the journal] [arXiv:0810.5684]
  11. (with Otto Kerner and Jan Trlifaj): Tilting via torsion pairs and almost hereditary noetherian rings, J. Pure Appl. Algebra 215 (2011), 2072-2085, doi:10.1016/j.jpaa.2010.11.016. [link to the journal] [arXiv:0903.5454]
  12. A characterization of long exact sequences coming from the snake lemma, Math. Res. Lett. 17 (2010), 147-156, doi:10.4310/MRL.2010.v17.n1.a11. [link to the journal] [arXiv:0906.1286]
  13. (with Manuel Saorin): On exact categories and applications to triangulated adjoints and model structures, Adv. Math. 228 (2011), 968-1007, doi:10.1016/j.aim.2011.05.025. [link to the journal] [arXiv:1005.3248]
  14. Deconstructibility and the Hill lemma in Grothendieck categories, Forum Math. 25 (2013), no. 1, 193-219, doi:10.1515/FORM.2011.113. [link to the journal] [arXiv:1005.3251]
  15. (with Steffen Oppermann): Generating the bounded derived category and perfect ghosts, Bull. London Math. Soc. 44 (2012), 285-298, doi:10.1112/blms/bdr093. [link to the journal] [arXiv:1006.3568]
  16. (with Silvana Bazzoni): Flat Mittag-Leffler modules over countable rings, Proc. Amer. Math. Soc. 140 (2012), 1527-1533, doi:10.1090/S0002-9939-2011-11070-0. [link to the journal] [arXiv:1007.4977]
  17. (with George Ciprian Modoi) Brown representability often fails for homotopy categories of complexes, J. K-Theory 9 (2012), 151–160, doi:10.1017/is011010026jkt167. [link to the journal] [arXiv:1012.4109]
  18. (with Silvana Bazzoni): On the abelianization of derived categories and a negative solution to Rosický's problem, Compos. Math. 149 (2013), 125-147, doi:10.1112/S0010437X12000413. [link to the journal] [arXiv:1102.3240]
  19. (with Lidia Angeleri Hügel, David Pospisil and Jan Trlifaj): Tilting, cotilting, and spectra of commutative noetherian rings, Trans. Amer. Math. Soc. 366 (2014), 3487-3517, doi:10.1090/S0002-9947-2014-05904-7. [link to the journal] [arXiv:1203.0907]
  20. (with Joanne L. Hall): Mutually unbiased bases as submodules and subspaces, Proceedings of the 2012 IEEE International Symposium on Information Theory, ISIT 2012, Cambridge, MA, USA, 905-909, doi:10.1109/ISIT.2012.6284693. [link to the publisher] [arXiv:1206.0531]
  21. (with David Pospisil): On compactly generated torsion pairs and the classification of co-t-structures for commutative noetherian rings, Trans. Amer. Math. Soc. 368 (2016), 6325-6361, doi:10.1090/tran/6561. [link to the journal] [arXiv:1212.3122]
  22. Exact model categories, approximation theory, and cohomology of quasi-coherent sheaves, in Advances in Representation Theory of Algebras (ICRA Bielefeld, Germany, 8-17 August, 2012), EMS Series of Congress Reports, European Mathematical Society Publishing House, doi:10.4171/125-1/10. [link to the publisher] [arXiv:1301.5206]
  23. (with Dolors Herbera and Jan Trlifaj): Cotilting modules over commutative noetherian rings, J. Pure Appl. Algebra 218 (2014), 1696-1711, doi:10.1016/j.jpaa.2014.01.008. [link to the journal] [arXiv:1306.6788]
  24. Derived equivalences induced by big cotilting modules, Adv. Math. 263 (2014), 45-87, doi:10.1016/j.aim.2014.06.007. [link to the journal] [arXiv:1308.1804]
  25. (with Moritz Groth): Tilting theory via stable homotopy theory, to appear in J. Reine Angew. Math., doi:10.1515/crelle-2015-0092. [link to the journal] [arXiv:1401.6451]
  26. (with Moritz Groth): Tilting theory for trees via stable homotopy theory, J. Pure Appl. Algebra 220 (2016), 2324-2363, doi:10.1016/j.jpaa.2015.11.009. [link to the journal] [arXiv:1402.6984]
  27. (with Silvana Bazzoni): Smashing localizations of rings of weak global dimension at most one, Adv. Math. 305 (2017), 351-401, doi:10.1016/j.aim.2016.09.028. [link to the journal] [arXiv:1402.7294]
  28. (with Moritz Groth): Abstract representation theory of Dynkin quivers of type A, Adv. Math. 293 (2016), 856-941, doi:10.1016/j.aim.2016.02.018. [link to the journal] [arXiv:1409.5003]
  29. On purity and applications to coderived and singularity categories, preprint. [arXiv:1412.1615]
  30. (with Frederik Marks): Torsion classes, wide subcategories and localisations, Bull. Lond. Math. Soc. 49 (2017), 405-416, doi:10.1112/blms.12033. [link to the journal] [arXiv:1503.04639]
  31. (with Ivo Dell'Ambrogio and Greg Stevenson): Gorenstein homological algebra and universal coefficient theorems, to appear in Math. Z., doi:10.1007/s00209-017-1862-7. [link to the journal] [arXiv:1510.00426]
  32. (with Moritz Groth): Abstract tilting theory for quivers and related categories, Ann. K-Theory 3 (2018), no. 1, 71-124, doi:10.2140/akt.2018.3.71. [link to the journal] [arXiv:1512.06267]
  33. (with Frederik Marks): Universal localisations via silting, to appear in Proc. Roy. Soc. Edinburgh Sect. A. [arXiv:1605.04222]
  34. (with Adam-Christiaan van Roosmalen): 2-Calabi-Yau categories with a directed cluster-tilting subcategory, preprint. [arXiv:1611.03836]
  35. (with Michal Hrbek): Tilting classes over commutative rings, preprint. [arXiv:1701.05534]
  36. (with Pavel Coupek): Cotilting sheaves on Noetherian schemes, preprint. [arXiv:1707.01677]
  37. (with Manuel Saorin and Simone Virili): When is the heart of a t-structure a Grothendieck category?, preprint. [arXiv:1708.07540]
  38. (with Ivo Dell'Ambrogio): Mackey algebras which are Gorenstein, preprint. [arXiv:1709.02146]
  39. (with Leonid Positselski): The tilting-cotilting correspondence, preprint. [arXiv:1710.02230]

Theses

  • Finitistic Dimensions of Rings, Charles University in Prague, Faculty of Mathematics and Physics, 2004. [PDF file]
  • Artin Algebras and Infinitely Generated Tilting Modules, Charles University in Prague, Faculty of Mathematics and Physics, 2008. [PDF file]
  • Compactly Generated Triangulated Categories and the Telescope Conjecture, Norwegian University of Science and Technology, 2009. [PDF file]

Presentations from talks